tk112233

Member
  • Content count

    111
  • Joined

  • Last visited


Community Reputation

0 Neutral

About tk112233

Member

Profile Information

  • Gender Female

Achievements

Bronze Poster
Posted at least 100 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

2,028 profile views
  1. So I keep getting different info about ortho-micronor. My dermatologist says the progesterone only pill will probably make acne worse. But I asked the pharmacist about this pill and he was looking up stuff for me about it. And he was saying that the progestogen(norethindrone) in this pill shouldn't cause acne. He said give it a try for a couple months. If it it breaks me out too much then I can just stop taking it.
  2. I've been using Yaz for about 7years and has kept my skin clear..no acne, no breakouts. But I started to get headaches a couple months ago. Last week I went to get my Yaz prescription refilled at gyno but I mentioned that I started to get headaches/migraines and the nurse had concerns about that and wouldn't prescribe me pills with estrogen in them. So she prescribed me ortho-micronor.. a progesterone (norethindrone) only pill. I asked my dermatologist about this and he said since it's a progestorone only pill, it may cause acne to be worse. Now I don't know what to do..I don't want the acne to come back again because it'll probably be really severe. Is is it possible that I can take Spironolactone while using ortho-micronor? Or is that not a good combination? There's no estrogen in Spironolactone..it's an androgen blocker. Should i just stop using birth control pills altogether? And see how my skin reacts. If I start getting acne again after stopping BC, could i just try spironolactone and see if it helps my hormonal acne?